Vol. 69, No. 2, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The extendability and uniqueness of solutions of ordinary differential equations

Stephen Richard Bernfeld

Vol. 69 (1977), No. 2, 307–315
Abstract

The extendability of solutions of ordinary differential equations is a fundamental and important property since the analysis of stability and boundedness of solutions requires extendability. This paper is concerned with the preservation of the extendability and uniqueness of solutions under perturbations. In particular conditions on the right hand side of = f(x) + h(t) are exhibited which guarantee the extendability of solutions whenever the solutions of the unperturbed equation = f(x) extend.

Mathematical Subject Classification
Primary: 34A15, 34A15
Milestones
Received: 4 November 1976
Published: 1 April 1977
Authors
Stephen Richard Bernfeld